Complete congruence lattices of two related modular lattices

Czédli, Gábor: Complete congruence lattices of two related modular lattices.
ALGEBRA UNIVERSALIS, 78 (3). pp. 251-289. ISSN 0002-5240 (2017)

[img] Text
czedli_complete-congruence-lattices-of-two-related-modular-lattices.pdf - Accepted Version
Restricted access: Registered users only

Download (705kB) | Request a copy
[img] Text
algebra_78_003_content.pdf - Additional Metadata
Restricted access: Registered users only

Download (184kB) | Request a copy
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2017
Volume: 78
Number: 3
Page Range: pp. 251-289
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3272745
DOI id: https://doi.org/10.1007/s00012-017-0457-9
Date Deposited: 2019. Jan. 28. 11:29
Last Modified: 2019. Jun. 27. 09:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14542
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year